default-icon

Acidity n vomiting

I always feel like vomiting after having my meal, even after having juice or simple small meal. dr. has given me domperidone and PPI so my acidity is in control but after every snack or meal my stomach pains and i feel like vomiting. also im suffering from constipation. problem is from 2 yrs bt from 2 months it is increased. domperidone is rising my prolactin levels and affecting menses. should i stop it ?? i have history of black stools and sometimes green vomit in early morning, but after treatment no repeat episodes are noted. is it a serious issue.??
views-icons 55 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Acidity n vomiting

doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
You need to follow a healthy diet. Avoid spicy foods, oily foods, outside junk foods, sweets and sugars as much as possible. Have 4-5 short meals per day, instead of three big meals. Also drink plenty of water in between meals and little water during meals. You can take pantoprazole plus domperidone once in the morning half hour before your breakfast for one week. Sometimes stress can also trigger gastritis. So try relaxation methods like yoga or meditation. Also do not starve for too long. And since you are getting black stools, there could be some internal bleeding.consult a general surgeon for further evaluation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
G. Rangaswamy Hyderabad | General Physician
Answered
As you are suffering since long period and have already been using the medicines, I would suggest you to consult a gastroenterologist at guntur or Vijayawada and get a Gastroscopy done to identify the cause for your condition. For further guidance please come back to us
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO